# SDR SWAA2021031550873

- Difficulty date: February 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TO SEAT TRACK ATTACH ANGLE IS CRACKED AT BS 524 LBL 25 WL205 / REMOVED INTERCOSTAL TO SEAT TRACK ATTACH ANGLE AND INSTALLED NEW ANGLE ON SEAT TRACK ONLY AT BS 524 LBL 25 WL205 IAW SRM 51-40-02-OG-0 SECTION 4. COMPLETION OF ANGLE INSTALLATION TO INTERCOSTAL WILL BE DONE UPON SEAT TRACK INSTALLATION ON CUSTOMER CARD DEFECT NO. U276288 ANGLE ALSO INSTALLED IAW DWG 143A5034 AND DWG 143A5400
